# SDR IPXA2017082320881

- Difficulty date: August 15, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ARL0502615
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WIRE HARNESS SUPPORT CHANNEL CRACKED. REMOVED, FABRICATED, AND INSTALLED THE CHANNEL IAW DWG ARL0502, SRM 51-35-01, AND SRM 51-33-01.
